# SDR CALA2013090290900

- Difficulty date: July 15, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,290 hours, 11,544 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Switch
- Part number: S0041
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING OVERHEAT LIGHT.  RETURN TO FIELD.
